Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 102462, 14 pages
http://dx.doi.org/10.1155/2010/102462
Research Article

On - and -Convexity of Banach Spaces

Department of Mathematics, Center for Mathematical Reserch, A.C., Apdo. Postal 402, 36000 Guanajuato, GTO, Mexico

Received 25 June 2010; Accepted 18 August 2010

Academic Editor: Stevo Stevic

Copyright © 2010 Omar Muñiz-Pérez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Omar Muñiz-Pérez, “On - and -Convexity of Banach Spaces,” Abstract and Applied Analysis, vol. 2010, Article ID 102462, 14 pages, 2010. doi:10.1155/2010/102462